# SDR SWAA2025081993998

- Difficulty date: July 22, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 29,503 hours, 14,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND BS 663 VAPOR BARRIER ATTACH ANGLE AT APPROXIMATELY LBL 9.  REMOVED DAMAGED SECTION OF VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5.  ACCOMPLISHED HFEC HOLE PROBE OF FASTENER HOLES COMMON TO FUEL TANK AND HFEC SURFACE INSP OF ATTACH ANGLE CUT LINE. NO DEFECTS NOTED,  IAW NDT PART 6 51-00-00 PROC. 16 & 51-00-00 PROC. 23.   FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5,   INSTALLED TANK FASTENERS IN THE REPAIR PARTS COMMON TO THE. VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5.  C/W FASTENER INSTALL  DOME SEALED FASTENERS INSIDE CENTER FUEL TANK COMMON TO VAPOR BARRIER ATTACH ANGLE IAW SOPM 20-50-19.   INSTALLED FASTENERS IN VERTICAL LEG OF VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5.   INSTALLED FASTENERS IN VERTICAL LEG OF VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5.   CAP SEALED FASTENERS IN VERTICAL LEG OF VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5.  CAP SEALED FASTENERS IN VERTICAL LEG OF VAPOR BARRIER ATTACH ANGLE IAW SRM 57-10-10-2R-5.  REPAIRED BS 663 VAPOR BARRIER ATTACH ANGLE AT APPROXIMATELY LBL 9 IAW SRM 57-10-10.
